| Catalog Number |
S-MAK401N/C |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges that during a transcatheter aortic valve replacement workup the clinician attempted to acquire right femoral vein access to start the rhc.However, as the clinician inserted the wire into the femoral vein, several parts of the wire, including the tip, broke off within the patient.The clinician attempted to remove the pieces using a snare but was unsuccessful.A cardiovascular surgeon was consulted and the pieces were successfully removed from the patient.No additional patient consequence to report.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.